MathSciNet Relay Station
MathSciNet bibliographic data
MR2202978 (2006i:34054) 34B16 (34B40 76M25)
Lima, P. M.; Konyukhova, N. B.; Sukov, A. I.; Chemetov, N. V. Analytical-numerical investigation of bubble-type solutions of nonlinear singular problems. J. Comput. Appl. Math. 189 (2006), no. 1-2, 260–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement